# SDR COM60488

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 857SD10013
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 DEGREES DURING APPROACH.  REPLACED DEFECTIVE RIGHT INBD FLAP FLEX DRIVE CABLE.
